# SDR USAA2011091300018

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,850 hours, 39,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK IN FUSELAGE SKIN AT BS 727E, S22L.  REPAIRED FUSELAGE SKIN AT BS 727E, S22L IAW B737 SRM 53-00-01 REPAIR 31 DETAIL X, DETAIL XI.
